PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash to shop for free

START EARNING

PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash. START EARNING

Suggest And Share On

Lemsip Cold and flu Blackcurrant X1

Lemsip Cold and flu Blackcurrant X1

Lemsip Max Cold & Flu Hot Drink Lemon For Headache, Fever, Body Aches & Pains And Sore Throat.

Lemsip Max Cold & Flu Hot Drink Lemon For Headache, Fever, Body Aches & Pains And Sore Throat.

Brand: Brand

₦400.00

In Stock

1 left

Same day delivery available

Dosages:

Package Sizes:

90 - Day Buyer Protection
Money back guarantee

100% Quality Products
Buy top standard

Sanitized & Packaged Safely
Choose for contactless delivery

Product Details

About this item

Lemsip Max Cold & Flu Hot Drink Lemon for headache, fever, body aches & pains and sore throat.

For the temporary relief of cold & flu, including headache, sore throat, fever, body aches and pains.

Warnings

Contains paracetamol. Keep out of reach of children. 


PRECAUTIONS

CONTAINS PARACETAMOL. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26; New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Sachet is safety sealed - do not use if torn or damaged. 


IMPORTANT INFORMATION

Does not contain gluten. PHENYLKETONURICS: CONTAINS PHENYLALANINE.
Relieves: Body Aches and Pains| Fever| Headache| Sore Throat

How to Use

Content no available

Mr Famasi Advice

Content no available

Specifications

Content no available

About this item

Lemsip Max Cold & Flu Hot Drink Lemon for headache, fever, body aches & pains and sore throat.

For the temporary relief of cold & flu, including headache, sore throat, fever, body aches and pains.

Warnings

Contains paracetamol. Keep out of reach of children. 


PRECAUTIONS

CONTAINS PARACETAMOL. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26; New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Sachet is safety sealed - do not use if torn or damaged. 


IMPORTANT INFORMATION

Does not contain gluten. PHENYLKETONURICS: CONTAINS PHENYLALANINE.
Relieves: Body Aches and Pains| Fever| Headache| Sore Throat

null

null

null

Check these Out!

Didn’t find your meds. Don’t worry. Chat us on whatsapp
Products related to this item
See all
Best Selling Products
.